# SDR BWVR14XR

- Difficulty date: June 18, 2016
- Submitted: June 21, 2016
- Operation: General aviation
- Aircraft: N257KF
- Make and model: Beech 200BEECH
- Aircraft serial: BY257
- Aircraft time: 16 hours
- Engine: Pwa PT6*
- System (JASC): 3000 · Ice/Rain Protection System
- Part: Shutoff Valve
- Part number: 10138101113
- Part serial: 21302B
- Condition: Stuck
- Location: De-Ice System
- Part time: 16 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

PILOT REPORTED THE HE HAD A LT BLEED AIR FAIL IN FLIGHT.  WE TROUBLESHOT THE SYSTEM AND FOUND THE LT BRAKE DEICE SHUTOFF VALVE STUCK OPEN.  THIS CAUSED THE EVA TUBING TO RUPTURE AND IN TURN CAUSED THE LT BLEED AIR FAIL.
